Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 153621, 13 pages
http://dx.doi.org/10.1155/2010/153621
Research Article

On a Reciprocity Law for Finite Multiple Zeta Values

1Institut für Diskrete Mathematik und Geometrie, Technische Universität Wien, Wiedner Hauptstr, 8-10/104, 1040 Wien, Austria
2Department of Mathematics, University of Stellenbosch, 7602 Stellenbosch, South Africa

Received 11 October 2009; Accepted 14 January 2010

Academic Editor: Alois Panholzer

Copyright © 2010 Markus Kuba and Helmut Prodinger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Markus Kuba and Helmut Prodinger, “On a Reciprocity Law for Finite Multiple Zeta Values,” International Journal of Combinatorics, vol. 2010, Article ID 153621, 13 pages, 2010. doi:10.1155/2010/153621